It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2012, 05:58 AM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Summerville, SC
Posts: 4
jenlouise16 HB User
Hrt

I had a total hysterectomy in May 2011, I tried to do it without HRT but I have started taking estra-test and estriadol (spelling) I am 1mg each, my question is this has anyone else that taken any of these meds experienced worse hot flashes while on them, I was having about 10 a day and now (been on it regularly for about 4 days) I am having 15-20 and they are worse at night... just looking for some insight. I also have acne, dry skin, fatigue, confusion and sleep disorder

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (72), STLouisgal (30), WhistleDixie (23), missy222 (20), irisrose (19), jojopooh (19), solofelix (17), jw90 (10), georgina77 (9), Hodge64 (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!